MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-44-3013
Medical Device Problem Codes Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Insufficient Information (4580); Aseptic loosening (4883)
Date of Event 05/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6)2015 and then approximately 8 years, 2 months later they experienced a revision surgical procedure on (b)(6)2023.Patient was revised to competitor¿s devices.Revision operative report of (b)(6)2023-postoperative diagnosis: right failed total knee arthroplasty.Indication: 87 y.O.Female who was seen in the office with a failed right total knee replacement refractory to conservative management.Imaging was consistent with failed right knee arthroplasty.Procedure: a thorough synovectomy was performed.Removal of implants.The polyethylene insert was removed with a thin bent retractor.The femoral component was removed by hand.Attention was then turned to the tibia; using the small saw and osteotomes, the tibia was removed with minimal bone loss.The patella was debrided of scar tissue and the button was removed with a saw.Implants were trialed and new devices implanted.Dressings were applied.The patient was transferred to the recovery room in stable condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.H6.Investigation results- the logic device with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient¿s subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.The revision operative report received does not mention any specific failures of the exactech devices found during the revision.These devices are used for treatment not diagnosis.There is no other information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b5, d10.The following sections were corrected: d1, d2b, d4, g2, g4, h4, h6.D10: 02-012-35-3011 - logic tibia ps mod insrt sz 3 11mm.02-012-41-3030 - logic tibia traptray cem sz 3f/3t.
 
Event or Problem Description
Additional information received from the facility states the patient was revised due to mechanical loosening of internal right knee prosthetic joint, or femoral debonding/loosening.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17258979
Report Number1038671-2023-01539
Device Sequence Number20803908
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2019
Device Model Number02-012-44-3013
Device Catalogue Number02-010-01-0330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer11/03/2025
Not provided
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date11/11/2025
09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale